# SDR SWAA2022101971683

- Difficulty date: September 14, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT ORSS 261 AT RT WING 2022-518138 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT ORSS 261 AT RT WING IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
